Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2005

Extension to Sufficient Optimality Conditions in Complex Programming

E. A. Youness1 & M. E. Elbrolosy1

Journal of Mathematics and Statistics, Volume 1, Issue 1, pp. 40–48 · doi.org/10.3844/jmssp.2005.40.48

6,242 accesses4,760 downloads5 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study we extend the sufficient optimality conditions of complex programming problems to a large class of functions that include the two parts (real and imaginary) of the objective function. The sufficient conditions were established under generalized forms of convexity assumptions. The previous results that considered the real part only can be deduced as special cases.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Youness, E. A. & Elbrolosy, M. E. (2005). Extension to Sufficient Optimality Conditions in Complex Programming. Journal of Mathematics and Statistics, 1(1), 40–48. https://doi.org/10.3844/jmssp.2005.40.48

Licence
© Science Publications
Issue
Volume 1, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Extension to Sufficient Optimality Conditions in Complex ProgrammingJournal of Mathematics and Statistics · Volume 1, Issue 1 · pp. 40–48 · © Science PublicationsDownload